# SDR NACA201410260011

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 294-BS 312, STR 21R.  REPAIRED FUSELAGE SKIN AT BS 294-BS 312, STR 21R IAW SRM 53-00-01, REPAIR 31, DETAIL VIII, REV 104.
